# SDR UALA2011041801886

- Difficulty date: April 14, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 81,638 hours, 13,142 cycles
- Engine: Pwa PW4060
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 825500
- Part serial: 41
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FUEL PUMP NEEDS TO BE OP AND LEAK CHECKED.  FUEL PUMP CHANGED BY AMT.  PERFORM IDLE RUN TO OPS CHK FUEL FILTER CONNECTOR NR 1 ENGINE.  ACP'D FIVE MINUTE IDLE NR 1 ENGINE, OPS CHK OKAY.  NO MESSAGES.
